# SDR SWIA202310270803

- Difficulty date: August 3, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5241 · Galley Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FORWARD FORMER IS CORRODED EXTERNALY ALONG THE BOTTOM OF THE FORMER, (MARKED)   (C-CHECK RO 10/29/2023)   REPLACED  FWD FORMER (LOWER FWD PAN) P/N 601R38437-2 ON SERVICE DOOR, REF. CRJ200 SRM 51-42-06 & STRUCTURE ASSEMBLY, SERVICE DOOR DWG. 601R38304, REV. BN. COMPLIED WITHTASK CARD 51-900-1003-SKY.
